# SDR 95ZZZX994

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3549D
- Make and model: Cessna P210N
- Aircraft serial: 21000029
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hose
- Part number: S217840120
- Condition: Failed
- Location: Nlg Dr Actuator
- Part time: 2,937 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO DOWN AND LOCKED INDICATION.  PILOT FLEW BY TOWER AND ALL THREE GEARS APPEARED DOWN AND LOCKED, BUT GEAR DOORS WERE NOT FULLY CLOSED.  THE PILOT THEN LANDED WITH NO OCCURRENCES.  UPON TROUBLESHOOTING THE SUPPLY LINE FOR THE NOSE GEAR DOOR ACTUATOR WAS FOUND BROKEN OFF FROM ITS B-NUT.  THE LINE HAD NO DATE ON IT AND APPEARS TO BE ORIGINAL EQUIPMENT.
